Anadin Paracetamol 500mg Tablets 12 Tablets

Images

Anadin Paracetamol 500mg Tablets 12 Tablets

Details

£1.00 Was £1.25
8p per 1 unit

Add to cart options

Product Actions

Additional Information

Each Tablet contains: Paracetamol 500mg

Anadin Paracetamol is effective in lowering fever while easing the aches and pains associated with your cold and flu symptoms. Anadin Paracetamol provides powerful pain relief to everyone in the family over the age of 6 years old. Gentle on your stomach and shaped for easy swallowing. For relief from: Fever, Aches & pains, Cold & flu symptoms, Sore throat, Headache, Migraine Also provides relief from: Period pain, toothache, neuralgia, rheumatic pain.. Effective in lowering fever while easing the aches and pains associated with your cold and flu symptoms. Gentle on your stomach and shaped for easy swallowing. Powerful pain relief to everyone in the family over the age of 6 years old. For relief from: aches, fever & flu. Anadin.

Manufacturers Address

Pfizer Consumer Healthcare Ltd, Ramsgate Road, Sandwich, Kent, CT13 9NJ, UK.

Return to

To contact our Careline: Call 0333 555 2526 Mon-Fri 9am to 5pm Email CarelineUK@pfizer.com Or write to us: Careline Pfizer Consumer Healthcare Ltd, Walton Oaks, Dorking Road, Walton on the Hill, Surrey, KT20 7NS. Pfizer Consumer Healthcare Ltd, Ramsgate Road, Sandwich, Kent, CT13 9NJ, UK.

Package type

Box

A note about our product informationA note about products info

We have done everything we can to ensure that the information we provide about all the products listed on this website is accurate and up-to-date. However, food products in particular are constantly being improved so their ingredients and the other information we publish here, including details of their nutritional content and allergy advice, is liable to change. For this reason, we strongly recommend that you always read the actual product label carefully before using or consuming any product. Please do not rely solely on the information provided on this website.

Customer Reviews

(0 customer reviews)


Ingredients

Each Tablet contains: Paracetamol 500mg